Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 92, NWS La Crosse, WI

July 22, 2013Fillmore County, Houston County, Winona County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 22, 2013, 4:55 PM CDT for Fillmore County, Houston County, Winona County, Minnesota. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2013, 4:55 PM CDT (21:55 UTC)
Expired
Jul 22, 2013, 5:45 PM CDT
In force
50 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fillmore County, MN, Houston County, MN, Winona County, MN

The radar

The La Crosse radar (KARX), 21 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 5:05 PM CDTHAIL 1.75Rushford, MN
Jul 22, 5:09 PM CDTHAIL 0.75Pickwick, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 3:33 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2407 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

235 
WUUS53 KARX 222155
SVRARX
MNC045-055-169-222245-
/O.NEW.KARX.SV.W.0092.130722T2155Z-130722T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
455 PM CDT MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FILLMORE COUNTY IN SOUTHEAST MINNESOTA...
  HOUSTON COUNTY IN SOUTHEAST MINNESOTA...
  EASTERN WINONA COUNTY IN SOUTHEAST MINNESOTA...

* UNTIL 545 PM CDT

* AT 452 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTHWEST OF TREMPEALEAU TO CANTON...AND
  MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. VERY FREQUENT    
           LIGHTNING IS ALSO OCCURING. 

  SOURCE...TRAINED WEATHER SPOTTERS. THESE STORMS HAVE PRODUCED      
           QUARTER TO 2 INCH DIAMTER HAIL. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HOUSTON AROUND 510 PM CDT.
  MABEL AND DAKOTA AROUND 515 PM CDT.
  SPRING GROVE AROUND 535 PM CDT.
  LA CRESCENT AND CALEDONIA AROUND 540 PM CDT.
  BROWNSVILLE AND HOKAH AROUND 545 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE 
LENORA...TAWNEY...NODINE...NEWBURG...LOCK AND DAM 6...AND YUCATAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4408 9167 4403 9158 4401 9145 4385 9128
      4377 9125 4368 9127 4361 9127 4359 9123
      4354 9125 4351 9122 4350 9122 4351 9221
TIME...MOT...LOC 2154Z 265DEG 20KT 4392 9151 4356 9194

HAIL...1.00IN
WIND...60MPH

$$

BAUMGARDT
3 follow-up statements
147 
WWUS53 KARX 222208
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
508 PM CDT MON JUL 22 2013

MNC045-055-169-222245-
/O.CON.KARX.SV.W.0092.000000T0000Z-130722T2245Z/
FILLMORE MN-HOUSTON MN-WINONA MN-
508 PM CDT MON JUL 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WINONA...HOUSTON AND EASTERN FILLMORE COUNTIES UNTIL 545 PM CDT...

AT 501 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DAKOTA TO CANTON...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...LAW ENFORCEMENT. GOLFBALL SIZED HAIL WAS REPORTED IN        
         RUSHFORD IN NORTHEAST HOUSTON COUNTY AT 505 PM. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MABEL AND DAKOTA AROUND 515 PM CDT.
  SPRING GROVE AROUND 535 PM CDT.
  LA CRESCENT AND HOKAH AROUND 540 PM CDT.
  BROWNSVILLE AROUND 545 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE I 90 EXIT 270 TO 
275...DRESBACH...SHELDON...RICEFORD...NEWHOUSE...MOUND PRAIRIE...BLACK 
HAMMER...BEAVER CREEK VALLEY STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4372 9197 4389 9178 4407 9168 4408 9166
      4403 9158 4401 9145 4385 9128 4377 9125
      4363 9127 4359 9123 4354 9125 4350 9122
      4352 9198
TIME...MOT...LOC 2206Z 265DEG 20KT 4393 9142 4357 9185

HAIL...1.00IN
WIND...60MPH

$$

BAUMGARDT
056 
WWUS53 KARX 222232
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
532 PM CDT MON JUL 22 2013

MNC045-055-222242-
/O.CAN.KARX.SV.W.0092.000000T0000Z-130722T2245Z/
FILLMORE MN-HOUSTON MN-
532 PM CDT MON JUL 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR HOUSTON AND EASTERN FILLMORE
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAVE WEAKENED.

LAT...LON 4408 9166 4406 9165 4406 9163 4405 9161
      4403 9158 4401 9145 4389 9132 4385 9129
      4385 9160 4407 9168
TIME...MOT...LOC 2232Z 241DEG 26KT 4401 9130

$$

MNC169-222245-
/O.CON.KARX.SV.W.0092.000000T0000Z-130722T2245Z/
WINONA MN-
532 PM CDT MON JUL 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN WINONA
COUNTY UNTIL 545 PM CDT...

AT 529 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED FROM WINONA 
THROUGH DAKOTA AND MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...LAW ENFORCEMENT.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
WINONA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4408 9166 4406 9165 4406 9163 4405 9161
      4403 9158 4401 9145 4389 9132 4385 9129
      4385 9160 4407 9168
TIME...MOT...LOC 2232Z 241DEG 26KT 4401 9130

HAIL...1.00IN
WIND...60MPH

$$

BAUMGARDT
874 
WWUS53 KARX 222245
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
545 PM CDT MON JUL 22 2013

MNC169-222254-
/O.EXP.KARX.SV.W.0092.000000T0000Z-130722T2245Z/
WINONA MN-
545 PM CDT MON JUL 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WINONA COUNTY WILL
EXPIRE AT 545 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  UNTIL 6 PM OR SO...THE THUNDERSTORMS WILL STILL BE ALONG THE 
MISSISSIPPI RIVER HOWEVER AND DO POSE A LIGHTNING RISK. 

LAT...LON 4408 9166 4406 9165 4406 9163 4405 9161
      4403 9158 4401 9145 4389 9132 4385 9129
      4385 9160 4407 9168
TIME...MOT...LOC 2244Z 241DEG 26KT 4405 9119

$$

BAUMGARDT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:22 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 22, 3:22 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
322 PM CDT MON JUL 22 2013

.SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)
ISSUED AT 322 PM CDT MON JUL 22 2013

DATA ANALYSIS HAS A DEEP 999MB LOW OVER WESTERN ONTARIO CANADA WITH
A COLD FRONT EXTENDING ACROSS WESTERN LAKE MICHIGAN INTO THE TWIN
CITIES AND THEN INTO WESTERN IA. RADAR WAS SHOWING
SHOWERS/THUNDERSTORMS FIRING ACROSS NORTHWEST INTO WEST CENTRAL WI
AHEAD OF THE FRONT. THIS CONVECTION IS EXPECTED TO CONTINUE UPSCALE
TREND AND EXPAND SOUTHWARD ALONG THE FRONT OVER THE NEXT COUPLE OF
HOURS AS CAPE INCREASES OUT AHEAD OF THE FRONTAL BOUNDARY. NSSL WRF
AND A COUPLE OTHER WRF MODELS SHOW A BROKEN LINE OF STRONG TO SEVERE
THUNDERSTORMS OCCURING ALONG THIS FRONT AS IT SLIPS SOUTHEAST ACROSS
THE AREA. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT WITH
THE LINE OF STORMS. AN ISOLATED TORNADO THREAT WILL BE MAINLY NORTH
OF I-94 WHERE STRONGER SHEAR/STORM RELATIVE HELICITY WILL EXIST.

LOOK FOR THIS FRONT AND STORMS TO PRETTY MUCH EXIT THE AREA AROUND
03Z WITH SKIES CLEARING FROM NORTHWEST TO THE SOUTHEAST AFTER
MIDNIGHT.

COOLER/DRIER AIR WILL FILTER INTO THE REGION ON TUESDAY AS CANADIAN
HIGH PRESSURE BUILDS IN. PLAN ON HIGHS IN THE 70S WITH DEW POINTS
LOWERING INTO THE LOW/MID 50S.

HIGH PRESSURE WILL THEN SETTLE OVER THE REGION FOR CLEAR/CALM
CONDITIONS. THIS SYNOPTIC SETUP WILL BE PRIME FOR LATE NIGHT/EARLY
MORNING RIVER VALLEY FOG. BASED ON THIS SIGNAL...WENT WITH AREAS OF
FOG ALONG THE WISCONSIN/MISSISSIPPI RIVER VALLEYS AND THEIR
TRIBUTARIES. ALSO INCLUDED AREAS OF FOG IN THE CRANBERRY BOG COUNTRY
OF CENTRAL WISCONSIN WHERE OVERNIGHT LOWS ARE EXPECTED TO BOTTOM OUT
IN THE MIDDLE 40S. LOW TO MIDDLE 50S ARE EXPECTED ELSEWHERE ACROSS
THE FORECAST AREA.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 322 PM CDT MON JUL 22 2013

AFTER SOME EXPECTED MORNING FOG WEDNESDAY...MODELS HINTING AT
DECAYING SHRA/TS ACTIVITY MOVING TOWARD THE AREA FROM THE NORTHERN
PLAIN AHEAD OF A MID-LEVEL SHORTWAVE TROUGH. DID INCLUDE A SMALL-END
SLIGHT CHANCE SHRA/TS ACROSS NORTH CENTRAL WI INTO SOUTHEAST
MN/NORTHEAST IA.

LOOK OF THAT MID-LEVEL TROUGH AND ASSOCIATED COLD FRONT TO MOVE INTO
THE REGION WEDNESDAY NIGHT/THURSDAY WITH A GENERAL INCREASE IN 850MB
MOISTURE TRANSPORT. BY THURSDAY AFTERNOON NAM IS INDICATING 0-1KM
MLCAPE INCREASING INTO THE 1000-200J/KG RANGE WITH 0-3KM BULK SHEAR
IN THE 20-25KT RANGE. WITH COOLING ALOFT...SEEMS LIKE HAIL WOULD BE
THE MAIN THREAT WITH THE STRONGER CONVECTION.  WILL HAVE TO KEEP AND
EYE ON THIS FOR THE POSSIBILITY OF SOME ISOLATED SEVERE CONVECTION.

MODELS SHOWING THIS FRONTAL BOUNDARY THEN LAYS UP WEST TO EAST
ACROSS SOUTHERN WI INTO NORTHERN IA THURSDAY NIGHT FOR A CONTINUED
CHANCE OF SHOWERS AND THUNDERSTORMS. CARRIED SHRA/TS CHANCES INTO
FRIDAY...BUT WOULD BE SURPRISED IF SUBSEQUENT FORECAST BECOME DRIER
AS MODELS BEGINNING TO INDICATE A SOUTHWARD SURGE OF THE FRONT OUT
OF THE AREA.

A FEW SHOWERS AND STORMS COULD STILL BE POSSIBLE ACROSS SOUTHERN
WI/NORTHEAST IA SATURDAY AS COLD AIR ALOFT AND AN EMBEDDED TROUGH
ROTATES THROUGH THAT AREA.

FOR SATURDAY NIGHT THROUGH MONDAY...WEATHER APPEARS DRY AS A RIDGE
OF HIGH PRESSURE BUILDS INTO THE REGION.

AS FOR TEMPERATURES...COOLER THAN NORMAL READING ARE EXPECTED AS
COLDER NORTHWEST FLOW TAKES HOLD ACROSS THE AREA WEDNESDAY THROUGH
SATURDAY. PLAN ON HIGHS IN THE 70S FOR WEDNESDAY THROUGH FRIDAY WITH
THE COOLEST DAY LOOKING TO BE ON SATURDAY WITH HIGHS RANGING FROM 69
TO 76 DEGREES. SOME REBOUND IN TEMPERATURES SHOULD OCCUR
SUNDAY/MONDAY AS HEIGHTS BUILD OVER THE AREA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED
AT 1232 PM CDT MON JUL 22 2013

APPROACHING COLD FRONT WILL LIKELY BRING WINDOW OF CONVECTION THAT
COULD BRING TEMPORARY MVFR CONDITIONS UNTIL PASSAGE EARLY THIS
EVENING. NORMAL VEERING WIND SHIFT EXPECTED WITH FRONT AS WELL.

QUESTIONS TO WHAT DEGREE STRATUS FIELD IN BROAD COLD AIR ADVECTION
BEHIND FRONT WILL HOLD TOGETHER AND IMPACT AVIATION TONIGHT. VERY
CELLULAR NATURE TO CLOUDS SUGGEST MORE DIURNAL BUT FEEL THERE WILL
LIKELY BE A WINDOW OF LOWER CEILINGS BEFORE IT DISSIPATES. COULD SEE
SOME REFORM LATER TUESDAY AS WELL IN COLDER AIR ALOFT.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...SHEA
Hazardous weather outlook, Jul 22, 3:19 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
319 PM CDT MON JUL 22 2013

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-231200-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
319 PM CDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WERE GROWING AROUND THE AREA AHEAD OF AN APPROACHING
COLD FRONT. ALTHOUGH NOT ALL AREAS WILL SEE THIS STORM ACTIVITY...
THE STRONGER STORMS THAT MOVE SOUTHEAST THROUGH THE AREA WILL HAVE
THE POTENTIAL TO PRODUCE HAIL...GUSTY WINDS AND BRIEF HEAVY RAIN.
LIGHTNING IS ANOTHER THREAT.

THESE STORMS WILL AFFECT PARTS OF THE AREA THROUGH 8 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE ARE THUNDERSTORM CHANCES WEDNESDAY NIGHT THROUGH SUNDAY. MOST
OF THE STORMS DURING THIS PERIOD WILL LIKELY BE NON-SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED AT TIMES THROUGH 8 PM THIS
EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

AJ/SHEA

In the hours before

Special weather statement, Jul 22, 4:25 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
425 PM CDT MON JUL 22 2013

IAZ008>011-018-019-029-MNZ088-095-096-WIZ032>034-041-042-053-222215-
ALLAMAKEE-BUFFALO-CHICKASAW-FAYETTE-FILLMORE-FLOYD-HOUSTON-HOWARD-
JACKSON-LA CROSSE-MITCHELL-MONROE-TREMPEALEAU-VERNON-WINNESHIEK-
WINONA-
425 PM CDT MON JUL 22 2013

...LINE OF THUNDERSTORMS CONTINUED TO DEVELOP...

AT 425 PM...A LINE OF THUNDERSTORMS CONTINUED TO DEVELOP...EXTENDING
FROM NEAR OSSEO WISCONSIN TO WINONA MINNESOTA THEN TO NORTH OF
CHARLES CITY IOWA. THE LINE CONTINUED TO MOVE EAST AROUND 25 MPH.
THE STRONGEST OF THE STORMS WERE NEAR THE MINNESOTA-IOWA STATE LINE.
BY 515 PM THE LINE WILL BE NEAR BLACK RIVER FALLS AND LA CROSSE
WISCONSIN TO HOUSTON MINNESOTA AND NEW HAMPTON IOWA.

AS THE STORMS DEVELOP ALONG THE LINE AND MOVE EAST THROUGH THE REST
OF THE AFTERNOON...A FEW OF THEM ARE EXPECTED TO BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS. FREQUENT LIGHTNING CAN ALSO BE
EXPECTED WITH SOME OF THE STORMS. IF ONE OF THESE STORMS APPROACHES
YOUR LOCATION...MOVE INSIDE A STURDY BUILDING UNTIL IT PASSES.

RRS
Local storm report, Jul 22, 4:26 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
426 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             MINNEISKA               44.19N 91.87W
07/22/2013  M0.75 INCH       WABASHA            MN   AMATEUR RADIO

&&

MW
Local storm report, Jul 22, 4:31 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
431 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             FOUNTAIN                43.74N 92.13W
07/22/2013  M1.00 INCH       FILLMORE           MN   AMATEUR RADIO

0423 PM     HAIL             3 N PRESTON             43.72N 92.08W
07/22/2013  M0.75 INCH       FILLMORE           MN   AMATEUR RADIO

&&

MW
Local storm report, Jul 22, 4:32 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
432 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND GST     4 N CHESTER             43.55N 92.36W
07/22/2013  M50 MPH          FILLMORE           MN   TRAINED SPOTTER

&&

ZT
Local storm report, Jul 22, 4:45 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
445 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             FOUNTAIN                43.74N 92.13W
07/22/2013  M2.00 INCH       FILLMORE           MN   PUBLIC

            FACEBOOK POST. TIME ESTIMATED VIA RADAR.

&&

ZT
Local storm report, Jul 22, 4:52 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
452 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     FUNNEL CLOUD     2 SE FOUNTAIN CITY      44.10N 91.67W
07/22/2013                   BUFFALO            WI   TRAINED SPOTTER

            SPOTTER REPORTS FUNNEL CLOUD OVER MISSISSIPPI RIVER
            BETWEEN GOODVIEW AND FOUNTAIN CITY. ROTATION CONFIRMED BY
            ANOTHER LAW ENFORCEMENT OFFICER.

&&

MW

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 3:29 PM CDTSevere Thunderstorm WarningARXMower46 min
Jul 22, 4:22 PM CDTSevere Thunderstorm WarningARXFillmore38 min
Jul 22, 6:39 PM CDTSevere Thunderstorm WarningARXHouston36 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.